RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 2(248), Pages 203–204 (Mi umn2060)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a geometric interpretation of differential operators with periodic coefficients

A. S. Mishchenko, Z. Switalski


Full text: PDF file (111 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:2, 211–212

Bibliographic databases:

MSC: 26A42, 11D68
Received: 11.06.1984

Citation: A. S. Mishchenko, Z. Switalski, “On a geometric interpretation of differential operators with periodic coefficients”, Uspekhi Mat. Nauk, 41:2(248) (1986), 203–204; Russian Math. Surveys, 41:2 (1986), 211–212

Citation in format AMSBIB
\Bibitem{MisSwi86}
\by A.~S.~Mishchenko, Z.~Switalski
\paper On~a~geometric interpretation of differential operators with periodic coefficients
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 2(248)
\pages 203--204
\mathnet{http://mi.mathnet.ru/umn2060}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=842178}
\zmath{https://zbmath.org/?q=an:0612.35042}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..211M}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 2
\pages 211--212
\crossref{https://doi.org/10.1070/RM1986v041n02ABEH003281}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986G669200018}


Linking options:
  • http://mi.mathnet.ru/eng/umn2060
  • http://mi.mathnet.ru/eng/umn/v41/i2/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:214
    Full text:85
    References:31
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020